Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/12873
Type: Journal article
Title: Two 'Tunguskas' in South America in the 1930's?
Author: Steel, D. I.
Citation: WGN. 23(6):207-209
Publisher: International Meteor Organization
Issue Date: 1995
ISSN: 1016-3115
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.